# SDR DALA2015092605838

- Difficulty date: September 25, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 57,207 hours, 41,653 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1132-1136
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE ON EXTERNAL FUSELAGE SKIN BETWEEN LONGERON 1 - 2L, BS 1132-1136.  THE SKIN WAS REPAIRED IAW SRM AND 53-04-2. PAR 3C (2) A.1  AND SRM 53-04-1, PAR.6C, COND.1.
